Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

My 5 years old son got fever after taking Omnacortil

My son who is 5yrs of age was suffering from Pompholyx and he was advised to take Omnacortil by a Skin Specialist. Then after 1week when the medication is stopped he got fever . Doctor prescribed Calpol, Roxid and Nutrolin B syrup to subside the fever. I would like to know whether the reson for his fever is Omnacortil, if so how bad is Omnacortil for a child?
Asked On : Fri, 1 Apr 2011
Answers:  1 Views:  436
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,thanks for query.As per the prescription from doctor there seems to be infection ,mostly respiratory infection seems to more likely as a cause of fever.Onmacoril in prescribed doses as per his age is safe for all age groups.Steriods are good and effective drugs and are must in some cases,provided they are taken as per the advise.
wishing him good helath.
Answered: Tue, 12 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor